# SDR USAASB99040

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Broken
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PVD - FLT 710 - FLIGHT WAS DISPATCHED WITH THE RIGHT PACK ON MEL DUE TO A RIGHT WING BODY OVERHEAT LIGHT ILLUMINATING. EN ROUTE FROM PIT TO PVD AT FL250, THE WARNING HORN SOUNDED DUE TO A PRESSURIZATION LOSS.  CREW WAS UNABLE TO CONTROL PRESSURIZATION IN MANUAL MODE AND ASKED AIR TRAFFIC CONTROL FOR A LOWER ALTITUDE.  FLIGHT WAS CLEARED TO FL100 AND A RAPID DESCENT WAS ACCOMPLISHED TO THE ALTITUDE WITH NO PROBLEMS.  NO OXYGEN MASKS WERE DEPLOYED AND NO EMERGENCY WAS DECLARED.  FLIGHT CONTINUED AT LOWER ALTITUDE AND LANDED AT PVD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED A BROKEN DUCT TO THE RIGHT TURBOFAN.  LEAK CHECK AND OPS CHECK GOOD.  REMOVED MEL ON RIGHT PACK CONCERNING WING TO BODY OVER
